# SDR 200711291

- Difficulty date: November 26, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 6,686 hours, 3,284 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 001479
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 6492 MDW CREW REPORTS ON PREFLIGHT FOUND AN EMERGENCY CEILING LIGHT ABOVE ROW 5 INOP.  MAINTENANCE REMOVED AND REPLACED LT FORWARD EMERGENCY LIGHT BATTERY PACK.
